| Model Number |
380723-19 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced master tool manipulator (mtm) to resolve the issue.The system was verified and ready to use.Isi has not received the mtm for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
Event or Problem Description
It was reported that during a training/demo of the da vinci system, the surgeon side console's (ssc) right master tool manipulator (mtmr) experienced a fault, and error code 23025 occurred, disabling the rmtm.The customer performed a hard power cycle; however, the issue reoccurred.After powering on the complete system, the issue was occurring again.There was no report of patient involvement.